MDJunction - People Helping People
 
Ask a Question
07/30/2008 04:47 AM

Heavy arms

RunningRD
Posts: 18
New Member

Does anyone experience "heavy arms" as a symptoms in addition to their daily headache? Over the past 2 weeks my arms have felt really heavy or fatigued. They don't tingle like they do if they fall asleep, they just feel like I don't have quite as much control over them. I am going to discuss it with my neurologist but she is on vacation. Any feedback would be helpful.
Reply

07/30/2008 08:21 PM
MaryR
MaryR  
Posts: 4119
Group Leader

I haven't had that one. Are you taking any medications? I have not seen that listed specifically as a side effect, but some medications do cause feelings of muscle weakness which might translate to heavy arms in your case. I wish your neuro wasn't on vacation. Mine always seems to take vacations when I get some sort of weird symptom or have problems too. I hope your neuro has some ideas when she gets back.

07/31/2008 04:40 AM
RunningRD
Posts: 18
New Member

Thanks for the reply. No, I haven't been on any medications for about 5 months. I did have some weird arm stuff when I was on topamax but that definately felt different than this. Hopefully the neuro has some answers when she gets back.

06/10/2009 04:35 PM
hmccoy
hmccoy  
Posts: 68
Member

hi my name is Heather, I have Fibromyalgia.My arms get so heavy i feel like im walking like a garilla! I call it garilla arms! Lol

06/10/2009 07:50 PM
drmeows
drmeows  
Posts: 1279
Senior Member

That's interesting. Are your fingers or anything swollen, retaining water?

06/11/2009 05:23 AM
hmccoy
hmccoy  
Posts: 68
Member

i think my hands are swollen??!!
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved